| Model Number |
CCWET3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient was unable to see well/ tolerate.The iol was exchanged for another lens model following the initial implant procedure.Clinical reason for explant was mentioned as mechanical complication of iol.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:
(b)(4).
Event or Problem Description
Additional information has been received that's a lens exchange from one power to a different power is an attempt to adjust or fine tune the refractive outcome trying to achieve a desired target when the initial lens calculations did not achieve the intended outcome.There is no reported defect or fault with the lens.
Additional Manufacturer Narrative
Additional information provided in b.2., b.5.And h.10.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury the manufacturer internal reference number is: (b)(4).